Librax side effects?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Aug 2007
Total Posts : 884
   Posted 4/3/2008 11:00 AM (GMT -6)   
Is anyone else here taking Librax?  I have been on it for about a year and a half with no problems.  It is a wonder drug for me...the only thing that has ever helped with the stomach pain (what I refer to as spasms).  Lately, my stomach has been bothering me more, so I have increased to the max amount my dr. said I could take - 8 pills a day. 
The last few days, I have been very dizzy and thought maybe I was getting sick, as I have had a headache, trouble breathing, feeling more tired and achy than usual, and running a fever on and off.  Dr. at the Immediate Care Center yesterday said I probably had an upper respiratory infection but that he could not explain the dizziness.  He looked at my list of meds and said he didn't know about them to know if they would cause it.  So, I looked up the side effects to Librax today and everything I have is on the list.  I have a call in to my GI to find out what he wants to do.  I can't stop Librax with the stomach pain I have been having the last few weeks. 
Anyone else have any side effects with Librax and, if so, did you try something else that worked?  Thanks for the input.
...rejoice in our sufferings, because we know that suffering produces perseverence; perseverence, character; and character, hope.   Romans 5:3-4

Regular Member

Date Joined Jul 2004
Total Posts : 422
   Posted 4/3/2008 1:32 PM (GMT -6)   
Hmmmmm...I've taken Librax prior to being Dx with Crohn's. When they thought I had a spastic colon or IBS. I don't remember ever having any side effects. I also took it many, MANY years ago when I was in 7th grade and having problems being nervous in school. My stomach would start to ache during a particular class.

I've recently had the same kind of symptoms you've had, though, and I'm not on Librax. I found out my Iron was really low and it turns out that low iron can make you feel very fatigued and make you very aware of the fact that you're breathing. Strange, huh? Extreme fatigued can cause all that other stuff like low grade fevers, headaches, muscle aches, numb/dizziness...

Hope you get an answer soon.
Diagnosed in October, 2004 at age 33.
Currently taking Colazal, Nexium, One-A-Day multivitamin, Omega-3 Fish Oil, Vitamin D, Vitamin A
Secondary conditions: mouth ulcers, joint pain, extreme fatigue

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 5:05 PM (GMT -6)
There are a total of 2,711,274 posts in 298,977 threads.
View Active Threads

Who's Online
This forum has 153547 registered members. Please welcome our newest member, thalarmalr.
351 Guest(s), 14 Registered Member(s) are currently online.  Details
LaurenL77, F27, yunfletch, grdner, Artist Mark, Albannach, ontheflipside, Mercy&Grace, supapfunk, Bobby Mac, janelise, needhelp4, JamesE, pltt19

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer